RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb. (N.S.), 1980 Volume 111(153), Number 3, Pages 334–383 (Mi sm2598)

This article is cited in 154 papers

Petersson's conjecture for cusp forms of weight zero and Linnik's conjecture. Sums of Kloosterman sums

N. V. Kuznetsov


Abstract: This paper begins a series of articles whose purpose is to obtain estimates for the Fourier coefficients of the eigenfunctions of the discrete spectrum of the Laplace operator on the Lobachevsky plane which are automorphic for the modular group.
Identities are obtained which express sums of Kloosterman sums in terms of bilinear combinations of the Fourier coefficients of the eigenfunctions of the Laplace operator. The mean value of Kloosterman sums is also estimated, and an asymptotic formula is given for the mean value of the square of the modulus of the Fourier coefficients of the eigenfunctions of the discrete spectrum.
Bibliography: 24 titles.

UDC: 517.43+519.4

MSC: Primary 10D15, 10G10; Secondary 10D40, 10D24, 30B50

Received: 16.02.1979


 English version:
Mathematics of the USSR-Sbornik, 1981, 39:3, 299–342

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025